This forum is great.
About a year and a half ago I started getting what I thought was panick attacks. Everytime I went into a room with people I would start to feal like I had to throw up. Well I ended up going to a doctor and they found I had high BP. I am on medication for that and the panick like disorders are gone. I do not get the feeling at all.
But what I do get is a pressure like feeling on the right temple. Right on the temple. Does not hurt at all. Just feels like pressure. Sometime it effects my vision in my right eye a bit. It is fine when i sleep. If I lay on my right side it goes away. If I am up and moving for the most part it gets better. I went and had a CT scan today and I am waiting for the results. My doctor does not see anything. I am on a Ace inhibitor and have been since this started. I am kinda thinking it is that. I was thinking of stopping the med and see if it goes away, but dont want my BP to go back up...
Can anyone relate, help...
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?